# SDR ABXA9900413

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 49149551
- Condition: Corroded
- Location: Bs 939
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON SPLICE EXFOLIATED AT STATION 939 AND LONGERON 19 LEFT.  REPLACED SPLICE IAW DC9 SRM 51-30-2.
